# SDR SWAA2021071419559

- Difficulty date: September 30, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 O/B FAN COWL; INTERCASTAL AFT OF THE OIL SVC DOOR IS CRACKED AT THE UPPER I/B RADIUS / REMOVED AND REPLACED #2 ENGINE OUTBD FAN COWL INTERCOSTAL (SHIELD) AFT OF THE OIL SVC DOOR I/A/W SRM 51-40-02-0G-0; SRM 51-40-05-0G. GOODRICH CMM 71-13-30 AND AMM 51-31-00-390 A81500 SHIELD
